Faculty: Wayland, Keith

Ph.D., 1979, Louisiana State University

Research Interests:

Teaching Interests:

Reid, K. B.; Wayland, Keith Minimum path decompositions of oriented cubic graphs. J. Graph Theory 11 (1987), no. 1, 113–118. (Reviewer: Ortrud R. Oellermann), 05C38 (05C20)

Wayland, Keith Getting your chickens elected. Proceedings of the fifteenth Southeastern conference on combinatorics, graph theory and computing (Baton Rouge, La., 1984). Congr. Numer. 45 (1984), 311–318. (Reviewer: J. W. Moon), 05C20

Wayland, Keith Bipartite score sets. Canad. Math. Bull. 26 (1983), no. 3, 273–279. (Reviewer: K. B. Reid), 05C20

Oltikar, Sham; Wayland, Keith Construction of Smith numbers. Math. Mag. 56 (1983), no. 1, 36–37, 10A40

Wayland, Keith; Priest, Dean B. Another look at the countability of the rationals. Delta (Waukesha) 3 (1972/73), no. 4, suppl., 40–42, 26A03



Office: SH-410


Position: Professor


Go Back